American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kai-Nan Xiang. An explicit Schilder type theorem for super-Brownian motions: Infinite initial measures. Trans. Amer. Math. Soc. 364 (2012) 6513-6529.
Abstract, references, and article information   
View Article: PDF

[2] Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak. Branching random walk with exponentially decreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009) 1625-1643. MR 2457411.
Abstract, references, and article information   
View Article: PDF

[3] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stanley C. Williams. Transfinite multifractal dimension spectrums. Trans. Amer. Math. Soc. 348 (1996) 4043-4081. MR 1351496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. B. Dynkin. Superprocesses and their linear additive functionals . Trans. Amer. Math. Soc. 314 (1989) 255-282. MR 930086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert C. Dalang. Optimal stopping of two-parameter processes on nonstandard probability spaces . Trans. Amer. Math. Soc. 313 (1989) 697-719. MR 948189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edwin A. Perkins. A space-time property of a class of measure-valued branching diffusions . Trans. Amer. Math. Soc. 305 (1988) 743-795. MR 924777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. J. Fitzsimmons. Homogeneous random measures and a weak order for the excessive measures of a Markov process . Trans. Amer. Math. Soc. 303 (1987) 431-478. MR 902778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Weis. On the representation of order continuous operators by random measures . Trans. Amer. Math. Soc. 285 (1984) 535-563. MR 752490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David J. Aldous. Subspaces of $L\sp{1}$, via random measures . Trans. Amer. Math. Soc. 267 (1981) 445-463. MR 626483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1